Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/73966
Title: A posteriori error estimates of two-grid finite element methods for nonlinear elliptic problems
Authors: Bi, C
Wang, C
Lin, Y 
Keywords: A posteriori error estimates
Nonlinear elliptic problems
Two-grid finite element method
Issue Date: 2018
Publisher: Springer
Source: Journal of scientific computing, 2018, v. 74, no. 1, p. 23-48 How to cite?
Journal: Journal of scientific computing 
Abstract: In this article, we study the residual-based a posteriori error estimates of the two-grid finite element methods for the second order nonlinear elliptic boundary value problems. Computable upper and lower bounds on the error in the (Formula presented.)-norm are established. Numerical experiments are also provided to illustrate the performance of the proposed estimators.
URI: http://hdl.handle.net/10397/73966
ISSN: 0885-7474
DOI: 10.1007/s10915-017-0422-y
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

SCOPUSTM   
Citations

2
Last Week
0
Last month
Citations as of Mar 29, 2019

WEB OF SCIENCETM
Citations

1
Last Week
0
Last month
Citations as of Apr 9, 2019

Page view(s)

76
Last Week
1
Last month
Citations as of Jul 16, 2019

Google ScholarTM

Check

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.